# SDR ASOA201612053085

- Difficulty date: December 5, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 34,293 hours, 20,230 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAV SMOKE WARNING MESSAGE . NO SMOKE FIRE OR ODOR WAS NOTED.  MAINTENANCE INSPECTED AND REMOVED THE CONNECTOR P8100, CLEANED AND REINSTALLED. OPS CHECKED GOOD.
